Vol. 319, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Nevanlinna theory via holomorphic forms

Xianjing Dong and Shuangshuang Yang

Vol. 319 (2022), No. 1, 55–74
Abstract

This paper redevelops Nevanlinna theory for meromorphic functions on in the viewpoint of holomorphic forms. According to our observation, Nevanlinna’s functions can be formulated by a holomorphic form. Applying this thought to Riemann surfaces, one then extends the definition of Nevanlinna’s functions using a holomorphic form 𝒮. With the new settings, an analogue of Nevanlinna theory for the 𝒮-exhausted Riemann surfaces is obtained, which is viewed as a generalization of the classical Nevanlinna theory for and 𝔻.

PDF Access Denied

We have not been able to recognize your IP address 3.239.11.178 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Nevanlinna theory, value distribution, second main theorem, defect relation, Riemann surface
Mathematical Subject Classification
Primary: 30D35
Milestones
Received: 4 January 2022
Revised: 26 April 2022
Accepted: 27 May 2022
Published: 28 August 2022
Authors
Xianjing Dong
School of Mathematical Sciences
Qufu Normal University
Qufu
China
Shuangshuang Yang
Department of Mathematics
Nanjing University
Nanjing
China